| Model Number |
SC-2316-70E |
| Medical Device Problem Code |
Migration (4003)
| Health Effect - Clinical Codes |
Undesired Nerve Stimulation (1980); No Clinical Signs, Symptoms or Conditions (4582); Inappropriate Device Stimulation of Tissue (4928)
| Date of Event |
12/22/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the leads migrated which was confirmed with imaging.The patient underwent a lead lead pull procedure.
Additional Manufacturer Narrative
Additional suspect medical device components involved in the event: product family: scs-linear leads.Upn: m365sc231670e0.Model: sc-2316-70e.Serial: (b)(6).Batch: 7097778.Udi: (b)(4).
Additional Manufacturer Narrative
Investigation results: the device was not returned for analysis; therefore, a technical analysis could not be performed.Labeling review: review of the instructions for use (ifu) confirmed there was relevant content and sufficient guidance with respect to the circumstances described within this complaint.No updates are required to the ifu as a result of this event.Device history record: it was confirmed this device met manufacturing specification prior to distribution and there were no manufacturing deviations which could have contributed to the reported event.Investigation conclusion: based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of known inherent risk of device.
Event or Problem Description
It was reported that the leads migrated which was confirmed with imaging.The patient underwent a lead pull procedure.Additional information was received indicating that the patient experienced stimulation on a non targeted area due to lead migration.